# SDR FDEA201006192224

- Difficulty date: June 19, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE HAS DOUBLE DRILLED HOLE BS 353 LBL 52 MAIN CARGO CAMPARTMENT.  REMOVED DAMAGED PART IAW SRM 51-40-02.  RECEIVED NEW REPAIR ANGLES TRAV NR T10/836720, AND REPAIR STRAPS TRAV NR T10/836719.  INSTALLED NEW REPAIR SPLICE PARTS FLOORBEAM UPPER TEE AT STA 345, LBL- 52, IAW SRM 53-00-51, FIG 201, CATEGORY "A", REPAIR NR 3.  MAJOR REPAIR.
